# SDR C2XA11SH076

- Difficulty date: March 27, 2011
- Submitted: March 27, 2011
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145LR
- Aircraft serial: 145291
- Aircraft time: 25,820 hours, 19,496 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK POSSIBLE CRACKS AROUND 2EA RIVETS AT FRAME 77 STRINGER 4R.  MAINTENANCE PERFORMED REPAIR AT FRAME 77 STRINGER 4R AND INITIATED DMI IAW EC5330-02384.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
